# SDR 05FDEA01059

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXSRM53102
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, STA 344, LBL 24 HAS EXISTING BLEND REPAIRS AND REQUIRES REPLACEMENT PER 7-5340-7-5002.  REMOVED SEAT TRACK STA 344 - 480 IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK PER TRAVELER NRT5/510064, BATCH NR 888841, P.O. NR MST0017183.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-10-4.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.
